# SDR HALA0600659

- Difficulty date: July 7, 2006
- Submitted: September 6, 2006
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767-300
- Aircraft serial: 23276
- Aircraft time: 59,458 hours, 28,903 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 347
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (767-3-229003) STA 347 FLOORBEAM CORRODED BL 0 TO RBL 55 WL 208.  FOUND CORROSION TO BE OUT OF LIMITS, PER SRM 53-00-51.  REPAIRED FLOORBEAM AT BS 347, BC 0 TO RBC 34 IAW SRM 53-00-51-22-1.  CORROSION .0%. 100% NEW MATERIAL, ORIGNINAL THICKNESS IS .090".
